PLAUSIBLE CURE - CRISPR/CAS9 GENE EDITING

flynn

Administrator
Staff member
Feb 28, 2018
102
75
28
#22
My son is a year off of Accutane and has all the sexual side effects. He is very distraught about the irreversible nature as he is only 18 and heading off to college. Can you give me anything that he can do right now to improve his symptoms? I am hopeful about all the research you are doing, but we really need something tangible to do right now. ANY recommendations would be appreciated.
Hi Sorry for the slow reply. I wish I could give you an easy or simple answer but it would be dishonest of me. There isn't much he can do to change the side effects right now however, I have been through college/university with these side effects. I was still able to have a great time, get a good grade, meet great people and friends etc. In regards to sex, viagra is very useful (its good to always have it). He should be able to have sex with viagra but still won't get much pleasure from it (this is still much better than nothing, and he can still get a girlfriend and have a fairly functional relationship). I also advise doing lots of exercise - the gym or Brazilian jiu jitsu. Intense physical exercise is a game changer and helps improve mood each day in a big way.

There are more controversial things I could recommend but I think those things above are very important. He needs to realise that he is different but he can still play the game and rise above this nightmare (there is a solution out there but sufferers need to amass captial and focus their lives around finding it). He has to view this hardship that he now faces as a strong person who will fight against it and not be broken by it. Victimhood and self-pity are very easy headspaces to get into because he has many legitimate reasons to feel them but they will do him no good.